International Journal of Statistics and Probability

International Journal of Statistics and Probability (ISSN: 1927-7032;  E-ISSN: 1927-7040) is an open-access, international, double-blind peer-reviewed journal published by the Canadian Center of Science and Education. This journal, published quarterly (February, May, August and November) in both print and online versions, keeps readers up-to-date with the latest developments in all areas of statistics and probability.ijsp

The scopes of the journal include, but are not limited to, the following topics: computational statistics, design of experiments, sample survey, statistical modelling, statistical theory, probability theory.

This journal accepts article submissions online or by e-mail (


  • BASE (Bielefeld Academic Search Engine)
  • DOAJ
  • EBSCOhost
  • Google Scholar
  • JournalTOCs
  • Library and Archives Canada
  • PKP Open Archives Harvester
  • ProQuest
  • Standard Periodical Directory
  • Ulrich's



What is e-Version FirstTM

e-Version First is a feature offered through our journal platform. It allows PDF version of manuscripts that have been peer reviewed and accepted, to be hosted online prior to their inclusion in a final printed journal. Readers can freely access or cite the article.

We aim to publish accepted manuscripts in e-Version First in two week's time after the final draft completed.


Paper Selection and Publication Process

a) Upon receipt of paper submission, the Editor sends an E-mail of confirmation to the corresponding author within 1-3 working days. If you fail to receive this confirmation, your submission/e-mail may be missed. Please contact the Editor in time for that.

b) Peer review. We use double-blind system for peer-review; both reviewers and authors’ identities remain anonymous. The paper will be peer-reviewed by three experts; two reviewers from outside and one editor from the journal typically involve in reviewing a submission. The review process may take 2-3 weeks.

c) Notification of the result of review by E-mail.

d) The authors revise paper and pay publication fee (300USD).

e) After publication, the corresponding author will receive two copies of printed journals, free of charge.

f) E-journal in PDF is available on the journal’s webpage, free of charge for download.


The publisher and journal have a policy of “Zero Tolerance on the Plagiarism”. We check the plagiarism issue through two methods: reviewer check and plagiarism prevention tool (

All submissions will be checked by iThenticate before being sent to reviewers.



Call for papers


We are now seeking submissions for Vol. 4, No. 4, November 2015 issue. Submission deadline: October 1, 2015.

Please find the journal’s profile at and submit your manuscripts online.

Authors are strongly encouraged to use the LaTeX style files to prepare their manuscript. You may submit your manuscript in the format of PDF or MS-Word to be reviewed, but if the paper is accepted to be published, you are required to provide the LaTeX source files or MS-Word.

Please find the LaTeX template here (Paper Template,Title Page Template) and the MS-Word template (Paper TemplateTitle Page Template)

If you have any questions, please e-mailto
Posted: 2015-07-01 More...

Publishing Statistics in 2015 Q2 Released


2015 Q2: Articles Received: 33; Accepted: 17; Rejected: 11; Published: 17; Retracted: 0

2015 Q1: Articles Received: 34; Accepted: 22; Rejected: 13; Published: 16; Retracted: 0

2014: Articles Received: 105; Accepted: 58; Rejected: 51; Published: 42; Retracted: 0

Posted: 2015-07-01 More...

Recruitment for Reviewers


We are recruiting reviewers for the journal. If you are interested in becoming a reviewer, we welcome you to join us. Please find the application form and details at and e-mail the completed application form to

Posted: 2014-10-29 More...
More Announcements...

Vol 4, No 3 (2015): e-Version First

International Journal of Statistics and Probability, Vol. 4, No. 3, August 2015, e-Version FirstTM

Table of Contents


Modeling a Mixture of Linear and Changepoint Trajectories for Longitudinal Time-Series Data PDF
Shahedul Khan p1
Some Generalized Families of Weibull Distribution: Properties and Applications PDF
Maalee Almheidat, Felix Famoye, Carl Lee p18
Generalized Likelihood Ratio Tests Based on The Asymptotic Variant of The Minimax Approach PDF
Han Yu p36
Characterizations of Probability Distributions with Completely Monotone Hazard Functions PDF
Mohammed Albassam p55
Unbiased Estimation for Linear Regression When n < v PDF
Saeed Aldahmani, Hongsheng Dai p61
Regularized Single Index Quantile Regression Model PDF
Chinthaka Kuruwita p74
On the Detection of Heteroscedasticity by Using CUSUM Range Distribution PDF
A. Nanthakumar, S. Kanbur, E. Wilson p88
Kumaraswamy-Half-Cauchy Distribution: Characterizations and Related Results PDF
G.G. Hamedani, I. Ghosh p94
Tournament Seeding Efficiency and Home Court Advantage: College Basketball’s National Invitation Tournament PDF
Jeremy Phillips, Steven B. Caudill, Franklin G. Mixon p101
Semiparametric Marginal Models for Binary Longitudinal Data PDF
Salehin K. Chowdhury, Sanjoy K. Sinha p107
Characterizations of Distributions via Conditional Expectation of Generalized Order Statistics PDF
M. Ahsanullah, G. G. Hamedani, M. Maadooliat p121
Comparison of Means of Two Log-Normal Distributions when Data is Multiply Censored PDF
Abou El-Makarim A. Aboueissa p127
On Periodic Maintenance of a Coherent System PDF
G Chaudhuri p145
A Note on $\mathbb{L}_{2}$-structure of Continuous-time Bilinear Processes with Time-varying Coefficients PDF
Abdelouahab Bibi, Fateh Merahi p150
Novel Scale Development for Fear of Falling and Falls: Analysed Using a Semiparametric Ratio Estimator (SPRE) PDF
Deborah Weissman-Miller, Kay C. Graham p161
A Multi-stages Decision Approach for Managerial Flexibility of Energy R&D Project under Fuzzy Environment PDF
Changsheng Yi, Qiumei Jin p169
Students’ Emerging Reasoning about Data Tables of Large-Scale Data PDF
Theodosia Prodromou p181
Reviewer Acknowledgements for International Journal of Statistics and Probability, Vol. 4, No. 3 PDF
Wendy Smith p198

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

International Journal of Statistics and Probability   ISSN 1927-7032(Print)   ISSN 1927-7040(Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the '' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.


doaj_logo_new_120 proquest_logo_120images_120.